# SDR HALA0800443

- Difficulty date: March 30, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 7,033 hours, 12,812 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN - BIRD STRIKE INSPECTION OF RT ENG REVEALED A CORNER PIECE MISSING FROM ENG STATOR VANE PLATFORM BASE AT 3 O'CLOCK POSITION.  OK TO OPERATE IAW AMM 72-33-02-206--00-N00 TABLE 603.  TRANSCRIBED TO MIC SHEET, NO OTHER DAMAGE NOTED AS PER FIM 71 FAULT INDES, INSPECTION OF RIGHT ENGINE.
